# SDR UIEA2020090871956

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,183 hours, 18,059 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ZONE TEMP INOPERABLE.  PERFORMED FIM TASK 21-61 FT915.  PREVIOUS FLT FAULT FWD TRIM AIR VALVE, PERFORMED DVI OF FWD TRIM VALVE. NO DEFECTS NOTED.  RESEATED CONNECTOR PLUG IAW AMM 21-61-07.  PERFORMED OPERATIONS CHECK IAW AMM 21-61-00. OPERATIONS CHECKED GOOD, VALVE OPENS AND CLOSES.
